# SDR 2007UALA00141

- Difficulty date: January 21, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 51,702 hours, 18,945 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 756 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STA 756 STR 16L MEASURING 1.5 INCHES WIDE AND A DEPTH OF 0.124 INCH.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.  PERMANENT REPAIR TO BE ACP AT OR BEFORE NEXT C CHECK NOT TO EXCEED 24 MONTHS.
